i'm worried about any long term effects from xanax. just want to sleep 5 hrs and would cut off an arm for the tinnitus to go away.armchair doctors,anybody got any help for a miserable person?
It is unclear from the question if Xanax assists you in obtaining a full night sleep.
Has an ENT examined you to determine the cause of your tinnitus? If not please see one to obtain their opinion.
Trigger point injection of the muscles of the face & neck can cause similar problems in some individuals. A Physiatrist versed in Trigger Point injections might be able to assist you also.
please avoid OTC remedies as they do not undergo testing by the FDA & might not even contain the ingredients on the label.
Madhup Joshi, MD
I've had tinnitus, I've found that getting water in one or both ears can be a cause. Xanax will help with this problem, yet try using a tiny bit of peroxide in your ears after bathing and swimming. Use an eye dropped and have someone make sure they get a few drops in your ears. It's helped mine immensely.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2011 • 2 answers
I am taking 1.5 of xanax have been taking .05 for 5 years just increased it today I bought melatonin
Posted 5 Feb 2012 • 4 answers
Posted 24 Nov 2015 • 0 answers
Posted 1 Jul 2016 • 0 answers
Posted 14 Jul 2016 • 0 answers